# SDR QXEA2015120400629

- Difficulty date: November 22, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 16,752 hours, 18,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11, CORRODED.  REMOVED AFT SPLICE COMMON TO SEAT TRACK 11 AND 12, REF SRM 51-42-05-02-01 AND SRM 51-40-15-02-01. INSTALLED AFT SPLICE COMMON TO SEAT TRACK 11 AND 12 REF SRM 51-42-05 AND 51-40-15 AND DWG 85328201 2013-01-19. REMOVED DRIP ANGLE FROM BS 47-975 TO BS 176.0 COMMON TO SEAT TRACK 11 AND 12 REF SRM 51-42-05-02-01.  DRIP ANGLE INSTALLED REF SRM 51-42-05-51-40-15, PN 85307495-112 COMMON TO SEAT TRACK NR 11 AND NR 12.  DISPLACED 4 EA WIRE BUNDLES BTW STA 32.400 TO STA 47.975, 2EA WIRE BUNDLES BTW STA 71.200 TO 94.800, 1EA WIRE BUNDLES BETWEEN BS 94.800 TO 116.0 REF WM 20-12-10-201. INSTALLED 4 WIRE BUNDLES BETWEEN FS 32.4-47.9, 2 BUNDLES FS 71.2-94.8, 1 BUNDLES, FS 94.8-116.0, REF WM 20-12-10-201.  REMOVED SEAT TRACK NR 11, PN 85328210-115, REF SRM 51-42-05-02-01 AND SRM 51-41-00-00-01.  INSTALLED 3 EA TRACK NR 11, REF SRM 51-42-05 AND 51-41-00 AND DWG 85328201 2013-01-19.  LOCATED AND DRILLED FRAME ATTACH POINTS AND WEB BETWEEN BS 1.000 TO BS 116.00, REF SRM 51-40-07-02-01.  LOCATE AND DRILL AFT SPLICE 11 AND 12, REF SRM 51-40-07.  INSTALLED FASTENERS ON SEAT TRACK NR 10 AND NR 11 SPLICE REF SRM 51-42-05, 51-40-15, DWG 85328201.  RESTORED FINISH REF SRM 51-25-20.
